Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Diaz*p4m causing irritability?
#1
Hi all,
I was just wondering about paradoxical effects while on diaz.  It was a brand I have never tried before from a new vendor.   Boy, was I crabby and short tempered.  Will this keep happening?  It hasn’t happened on any other bennie.  Thanks!

Noel
It is a proven fact that being generous will make you a happier person.
Source:  University of Zurich
Reply
#2
(12-19-2018, 08:53 PM)Noelb98 Wrote: Hi all,
I was just wondering about paradoxical effects while on diaz.  It was a brand I have never tried before from a new vendor.   Boy, was I crabby and short tempered.  Will this keep happening?  It hasn’t happened on any other bennie.  Thanks!

Noel

Noelb98- I do not think irritability is a side effect. In fact it should do the opposite...…………………...Folken
Reply
#3
Hi Noel! I do have one confirmed case as I made the mistake of giving a few to a co-worker after he developed muscle spasms in lower back. Knew that V has muscle relaxant properties. Asked if he was on any meds which he was not. Talked to Pharmacist friend and cloaked my question in secrecy. A week later his wife called me and asked me kindly to stop giving him meds as he became impossible to deal with after work. I gave her my word and learned a valuable lesson as she could have called LE. DO NOT PLAY DOCTOR WITH FRIENDS EVEN IF YOU THINK YOU KNOW A LOT. Big mistake and will never do again!-FF
Reply
#4
I never experienced this on any benzo including Valium. Like someone said earlier, it should calm you down or if you have tolerance, it might do nothing at all. If it’s causing what you describe, I wonder if it’s valium.
Reply
#5
Well for me Temaz makes me irritable and Val breaks down into that and a couple other active ingredients. I feel like I am about to die taking it. So it is a no go for me.
Reply
#6
(12-19-2018, 08:53 PM)Noelb98 Wrote: Hi all,
I was just wondering about paradoxical effects while on diaz.  It was a brand I have never tried before from a new vendor.   Boy, was I crabby and short tempered.  Will this keep happening?  It hasn’t happened on any other bennie.  Thanks!

Noel

I'd be suspicious of the "new brand," especially if you've taken it before; you'll find that many people have different effects from different "brands" of what is supposed to be the same medication, whatever the source. I would try a different source/brand, you shouldn't be getting those symptoms from that med.
Reply
#7
Thank you all for your input. I guess you only get what you pay for ☹️
It is a proven fact that being generous will make you a happier person.
Source:  University of Zurich
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)